MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) GALLANT BIPOLAR DF4 HF; No Match

ABBOTT MEDICAL (CRM-SYLMAR) GALLANT BIPOLAR DF4 HF; No Match
Model Number CDHFA500D
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented remotely.A remote transmission showed that the patient's implantable cardioverter defibrillator (icd) exhibited unspecified t-wave oversensing.No intervention was performed.The patient was stable throughout.

Brand Name
GALLANT BIPOLAR DF4 HF
Common Device Name
No Match
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25510734
Report Number2017865-2026-12372
Device Sequence Number16090171
Product Code NIK
UDI-Device Identifier05415067050052
UDI-Public(01)05415067050052(10)A000179219(17)270930
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDHFA500D
Device Catalogue NumberCDHFA500D
Device Lot NumberA000179219
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2026
Initial Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENIGMA.; LEFT VENTRICULAR LEAD.; ULTIPACE.
Patient Age49 YR
Patient SexFemale
Patient Weight68 KG